Show simple item record

dc.contributor.authorWu,HXzh_CN
dc.contributor.authorXu,JKzh_CN
dc.contributor.author伍火熊zh_CN
dc.date.accessioned2013-12-12T02:27:29Z
dc.date.available2013-12-12T02:27:29Z
dc.date.issued2010-04zh_CN
dc.identifier.citationActa Mathematica Sinica-English Series, 2010,26(4):717-730zh_CN
dc.identifier.issn1439-8516zh_CN
dc.identifier.otherWOS:000274455100012zh_CN
dc.identifier.urihttps://dspace.xmu.edu.cn/handle/2288/66081
dc.descriptionNSF of China [10571122, 10771054]; NSF of Fujian Province of China [Z0511004]zh_CN
dc.description.abstractIn this paper, the authors establish the L (p) -mapping properties of certain classes of Marcinkiewicz integral operators along surfaces with rough kernels. The results in this paper essentially extend as well as improve previously known results.zh_CN
dc.language.isoen_USzh_CN
dc.source.urihttp://dx.doi.org/10.1007/s10114-010-7457-4zh_CN
dc.subjectL-P BOUNDSzh_CN
dc.subjectMAXIMAL FUNCTIONSzh_CN
dc.subjectSINGULAR-INTEGRALSzh_CN
dc.subjectOPERATORSzh_CN
dc.subjectKERNELSzh_CN
dc.subjectBOUNDEDNESSzh_CN
dc.subjectCURVESzh_CN
dc.subjectREVOLUTIONzh_CN
dc.subjectSPACESzh_CN
dc.titleOn rough Marcinkiewicz integrals along surfaceszh_CN
dc.typeArticlezh_CN


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record